MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number PED2-425-16
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993); Unintended Movement (3026); Migration (4003)
Health Effect - Clinical Codes Aneurysm (1708); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that the device was successfully working after the surgery.The stent displacement was identified by the doctor a year later during a follow up evaluation.There was migration after deployment.The cause of the migration is unknown.The pipeline was implanted at the intended location.Full wall apposition was achieved.The pipeline was used for an approved (on-label) indication.The device and any accessories were prepared as indicated in the ifu.No patient symptoms or further complications were reported as a result of this event.There was no medical or surgical intervention needed to prevent a permanent impairment of a function.The event did not lead to or extend patient hospitalization.There was no injury as a result of the event.After the surgical processes, the angiographic results (xpercity evaluation) were favorable.The adverse results were identified on the follow up evaluation.The patient was undergoing surgery for treatment of an unruptured left internal carotid artery (ica) ophthalmic segment aneurysm.It was noted the patient's vessel tortuosity was normal.
 
Event or Problem Description
Additional information received reported that the physician mentioned the event occurred after the dsa fu at 1year.They did not specified a date: dsa fu were performed between (b)(6) 2024 /(b)(6) 2025.The morphology of each aneurysm was unknown at the time of the report.B373401- shield- mas ¿ residual filling.Not resolved.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H6 coding corrected based on all available information.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that the device was successfully working after the surgery.The stent displacement was identified by the doctor a year later during a follow up evaluation.There was migration after deployment.The cause of the migration is unknown.The pipeline was implanted at the intended location.Full wall apposition was achieved.The pipeline was used for an approved (on-label) indication.The device and any accessories were prepared as indicated in the ifu.No patient symptoms or further complications were reported as a result of this event.There was no medical or surgical intervention needed to prevent a permanent impairment of a function.The event did not lead to or extend patient hospitalization.There was no injury as a result of the event.After the surgical processes, the angiographic results were favorable.The adverse results were identified on the follow up evaluation.The patient was undergoing surgery for treatment of an unruptured left internal carotid artery (ica) ophthalmic segment aneurysm.It was noted the patient's vessel tortuosity was normal.Additional information received reported that the physician mentioned the event occurred after the dsa fu at 1year.They did not specified a date: dsa fu were performed between december2024 /january 2025.The morphology of each aneurysm was unknown at the time of the report.B373401- shield- mas ¿ residual filling, not resolved.
 
Event or Problem Description
Additional information was received stating that the cause of the pipeline migration was not determined.The doctor believed it was caused by the pipeline.The doctor did not want to perform any intervention and no further information was provided regarding if any other procedure was going to be done.The patient did not have any symptoms associated with the pipeline movement/migration.The information is confirmed by the physician.
 
Additional Manufacturer Narrative

Brand Name
PIPELINE FLEX W/SHIELD TECHNOLOGY
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key21575411
Report Number2029214-2025-00631
Device Sequence Number8737128
Product Code OUT
UDI-Device Identifier00763000284435
UDI-Public(01)00763000284435(17)250421(10)B373401
Combination Product (Y/N)N
Initial Reporter StatePR
PMA/510(K) Number
P100018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2025
Device Model NumberPED2-425-16
Device Catalogue NumberPED2-425-16
Device Lot NumberB373401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer05/08/2025
07/07/2025
08/25/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date05/15/2025
07/09/2025
08/27/2025
Date Device Manufactured04/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale